Alert archive / Kansas / Special Weather Statements in 2016
Special Weather Statement, NWS Goodland, KS
NWS Goodland, KS issued this special weather statement at Jun 12, 2016, 10:30 PM MDT for Wallace County, Kansas. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 12, 2016, 10:30 PM MDT (04:30 UTC)
- Expired
- Jun 12, 2016, 11:00 PM MDT
- In force
- 30 min
- Issued by
- NWS Goodland, KS
County Wallace County, KS
The radar
The Goodland radar (KGLD), 75 km from the middle of the area, began a volume at 04:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 4.5 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 322 J/kg
- Mixed-layer CIN
- -33 J/kg
- Mixed-layer LCL
- 2628 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 115 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted.
405
WWUS83 KGLD 130430
SPSGLD
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1030 PM MDT SUN JUN 12 2016
COZ092-KSZ027-041-130500-
CHEYENNE COUNTY CO-WALLACE KS-GREELEY KS-
1030 PM MDT SUN JUN 12 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CHEYENNE COUNTY IN
EAST CENTRAL COLORADO...WALLACE AND NORTHWESTERN GREELEY COUNTIES IN
WEST CENTRAL KANSAS UNTIL 1100 PM MDT...
AT 1030 PM MDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS
ALONG A LINE EXTENDING FROM 15 MILES NORTH OF SHARON SPRINGS TO 6
MILES NORTH OF BRANDON. MOVEMENT WAS EAST AT 30 MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
SHARON SPRINGS...WESKAN AND WALLACE.
THIS INCLUDES HIGHWAY 385 BETWEEN MILE MARKERS 136 AND 140.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3844 10204 3862 10205 3862 10240 3914 10184
3913 10148 3886 10148 3843 10194
TIME...MOT...LOC 0430Z 270DEG 25KT 3912 10180 3855 10241
$$
HUSTEDWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this special weather statement went out at Jun 12, 8:13 PM MDT, 2 hours 17 minutes earlier.
Area forecast discussion, Jun 12, 8:13 PM MDT, 2 hours 17 minutes before
Area Forecast Discussion
National Weather Service Goodland KS
813 PM MDT SUN JUN 12 2016
.UPDATE...
Issued at 800 PM MDT Sun Jun 12 2016
Just completed an update. Understandably models, even the high
resolution/convective allowing models, are having a hard time
resolving the chaos that is going on at this time. Western portion
of the area is seeing its second round of storms with other
activity still upstream. Very hard to get a good trend on the
coverage and timing of the storms.
Rap/ruc seem to be doing fine at this time. In general models are
showing the main thunderstorms will be in the southern half of the
area this evening. Then looks like a brief break and then roughly
centered around 09z another round of storms erupts. The current
forecast captures this especially after midnight and the
adjustments made were before midnight. Some impressive rates have
been occurring due to the very moist air mass and slow movement.
Have not had any extreme amounts yet but considering the general
trend of the models, kept the Flash Flood Watch going.
Cold pool from ongoing thunderstorms has dropped temperatures to
near the forecast lows in the western portion. So dropped the
temperatures there. Also updated the chaotic wind field with the
best performing high resolution guidance.
&&
.SHORT TERM...(This afternoon through Monday)
Issued at 155 PM MDT Sun Jun 12 2016
Surface analysis indicates Cold front approximate from northern
Colorado across western Nebraska with prefrontal trough extending
south across eastern Colorado. Radar shows slow moving/back
building thunderstorms ahead of main front in our northwest CWA,
while satellite shows CU field developing into NW Kansas.
This afternoon-tonight: Convection already underway is currently
matching trends in RAP/HRRR along with high resolution convective
allowing models (ARW/NMM). RAP analysis indicated CAP already
weakening across much of our CWA with ML CIN approaching zero.
Main axis of forcing is near frontal zone, and trend should be
towards convection filling in across the west and spreading
eastward. Initially convective environment (with high DCAPE and
10kft dry adiabatic layer) will support elevated microburst
potential, and increasing CAPE associated with Tds in the 60s will
support a few stronger updrafts. Shear is on the weaker end, so
stronger storms will tend to be more pulsy in nature. Front will
transition south, aided by possible cold pool with additional
activity developing with easterly flow north of front and moderate
elevated instability through the night.
Mean flow 5-15kt will support slow storm motions will tend to be
on the slower side. There is a anomalously moist air mass in
place with PWATs already in excess of 1.5" according to RAP
analysis. Strong moist inflow towards the frontal zone will lead
to training and backbuilding of thunderstorms. With thunderstorm
activity expected to increase in coverage and slowly spread across
the region the threat for flooding warranted Flash Flood Watch
issuance through tonight.
Monday: Majority of guidance supports eastward trend in nighttime
convective activity Monday morning with a possible lull through
midday. Stronger large scale forcing associated with approaching
upper level trough will support redevelopment Monday afternoon,
with lull serving to prime atmosphere with increasing
instability through the day. As upper low moves east stalled front
will lift north with increasing veering supporting stronger shear
and potential super cell development. All modes of severe weather
will be possible Monday afternoon, with significant hail and some
tornadoes possible.
.LONG TERM...(Monday night through Sunday)
Issued at 250 PM MDT Sun Jun 12 2016
Monday night...ongoing strong to severe thunderstorms expected
through midnight with locally heavy rainfall and possible flash
flooding generally along and north of interstate 70 where better
moisture and jet enhancement expected. Precipitable water values 1.5
to locally 2.0 inches. After midnight drier air aloft starts to move
in from the southwest bringing a decrease in precipitation potential
from southwest to northeast. Low temperatures in the mid to upper
50s in far eastern Colorado with low to mid 60s elsewhere.
Tuesday-Wednesday...may see some cumulus clouds around the area
Tuesday afternoon but with a lack of mid level moisture and weak
instability doubtful that thunderstorms can develop. Should one do
so it would be out in the Norton and Hill City areas. For Tuesday
night a few mid level clouds may move northeast across the area
otherwise clear with no precipitation expected. For Wednesday broad
upper ridge develops with much warmer/hotter temperatures expected.
High temperatures Tuesday in the mid 80s to low 90s. Low
temperatures Tuesday night in the low to mid 50s for far eastern
Colorado, mid 50s to low 60s elsewhere.
High temperatures Wednesday warm about 7F to 9F at 850mb. This would
support mid 90s to around 105. GFS 2m temps and mex guidance closest
to these values and have trended toward them with advertised highs
int he mid 90s to around 101. One item that may impact temperatures
is the expected rainfall. Areas that receive quite a bit of rain may
not be able to reach full mixing potential due to the wet ground
thus be not as hot as otherwise would be expected.
Wednesday night-Friday...large upper ridge extends from northern
Mexico northeast through Kansas into parts of Canada with 850mb
temperatures supporting high temperatures in the mid 90s to around
105 once again. This is close to mex guidance as well as GFS/ECMWF
850mb temps. Have nudged readings up to account for this. Low
temperatures in the mid 50s west to mid/upper 60s east. No
precipitation expected. For Friday will be hot once again with mid
90s to low 100s likely.
Friday night-Sunday...little change in the overall pattern with
upper high pressure center over New Mexico with ridge axis extending
northeast through the northern Great Lakes. Upper trough located
over the pacific northwest. Little if any cloudiness and no
precipitation expected. After morning lows in the upper 50s to
mid 50s afternoon temperatures should safely reach the mid to
upper 90s if not higher based on 850mb temperatures Saturday. For
Sunday a little less hot with low to mid 90s.
&&
.AVIATION...(For the 00Z TAFS through 00Z Monday evening)
Issued at 545 PM MDT Sun Jun 12 2016
Currently thunderstorms with heavy rain and gusty winds affecting
the Kgld site with storms still to the west of Kmck. For Kgld...
expect the thunderstorms to continue and increase in coverage
through the evening and overnight hours, although high resolution
guidance differs on this. Through the nighttime hours expect Mvfr
conditions to prevail with the occasional improvement to Vfr.
However confidence is low after this evening to the mesoscale
influences in play. From around 13z into the early evening hours,
there should be a break before another round of thunderstorms is
expected. Am confident there will be thunderstorms in the area
however since it is not until late in the period, I just put in a
vcts mention.
For Kmck...again some uncertainty involved hear with forecast
having a high percentage of rain but nothing very close to the
site with the high resolution not very optimistic. Started out
with vcts then with prevailing thunderstorms through most of the
rest of the night. However during this time kept conditions at
Vfr. Again expect a break from the morning hours until mid
afternoon. As with Kgld chose to handle with a vcts at this time.
&&
.GLD Watches/Warnings/Advisories...
KS...Flash Flood Watch until 6 AM MDT /7 AM CDT/ Monday for
KSZ001>003-013>015-027>029-041-042.
CO...Flash Flood Watch until 6 AM MDT Monday for COZ090>092.
NE...Flash Flood Watch until 6 AM MDT /7 AM CDT/ Monday for
NEZ079>081.
&&
UPDATE...BULLER
SHORT TERM...DR
LONG TERM...99
AVIATION...BULLERHazardous weather outlook, Jun 12, 11:06 AM MDT, 11 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 1106 AM MDT SUN JUN 12 2016 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-131715- YUMA COUNTY-KIT CARSON COUNTY-CHEYENNE COUNTY-CHEYENNE-RAWLINS- DECATUR-NORTON-SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE- GREELEY-WICHITA-DUNDY-HITCHCOCK-RED WILLOW- 1106 AM MDT SUN JUN 12 2016 /1206 PM CDT SUN JUN 12 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL COLORADO... EXTREME SOUTHWEST NEBRASKA AND NORTHWEST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... THUNDERSTORM ACTIVITY WILL SPREAD FROM THE WEST TO THE EAST THIS AFTERNOON THROUGH TONIGHT...WITH WIDESPREAD THUNDERSTORM ACTIVITY LATE THIS EVENING INTO THE OVERNIGHT PERIOD. A FEW SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND EVENING ACROSS THE ENTIRE TRI STATE REGION...WITH DAMAGING WINDS IN EXCESS OF 60 MPH AND LARGE HAIL AROUND THE SIZE OF QUARTERS. SLOW THUNDERSTORM MOTION AND HEAVY DOWNPOURS COULD LEAD TO LOCALIZED FLOODING...PARTICULARLY THIS EVENING THROUGH THE OVERNIGHT PERIOD. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... THERE IS A BETTER CHANCE FOR SEVERE THUNDERSTORMS MONDAY AFTERNOON AND EVENING ACROSS THE TRI STATE REGION. DAMAGING WINDS IN EXCESS OF 70 MPH...LARGE HAIL GREATER THAN 2 INCHES...AND TORNADOES WILL BE POSSIBLE. IN ADDITION HEAVY RAIN COULD CREATE LOCALIZED FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING.
In the hours before
Special weather statement, Jun 12, 8:44 PM MDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 844 PM MDT SUN JUN 12 2016 COZ091-092-130300- KIT CARSON COUNTY CO-CHEYENNE COUNTY CO- 844 PM MDT SUN JUN 12 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL KIT CARSON AND NORTH CENTRAL CHEYENNE COUNTIES IN EAST CENTRAL COLORADO UNTIL 900 PM MDT... AT 844 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 16 MILES SOUTH OF VONA...OR 16 MILES SOUTH OF STRATTON...MOVING EAST AT 15 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTH CENTRAL KIT CARSON AND NORTH CENTRAL CHEYENNE COUNTIES IN EAST CENTRAL COLORADO. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3898 10284 3914 10279 3922 10246 3897 10250 TIME...MOT...LOC 0244Z 263DEG 15KT 3907 10268 HUSTED
Special weather statement, Jun 12, 9:28 PM MDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
928 PM MDT SUN JUN 12 2016
KSZ027-041-130400-
WALLACE KS-GREELEY KS-
928 PM MDT SUN JUN 12 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WALLACE AND
NORTHEASTERN GREELEY COUNTIES UNTIL 1000 PM MDT...
AT 928 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 13
MILES NORTH OF HORACE...OR 13 MILES NORTH OF TRIBUNE...MOVING EAST AT
10 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHEASTERN
WALLACE AND NORTHEASTERN GREELEY COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3861 10185 3873 10190 3885 10162 3870 10155
3870 10157 3860 10157
TIME...MOT...LOC 0328Z 250DEG 9KT 3867 10178
HUSTEDSpecial weather statement, Jun 12, 9:38 PM MDT, 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 938 PM MDT SUN JUN 12 2016 COZ091-092-KSZ013-027-130400- KIT CARSON COUNTY CO-CHEYENNE COUNTY CO-WALLACE KS-SHERMAN KS- 938 PM MDT SUN JUN 12 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN KIT CARSON AND NORTHEASTERN CHEYENNE COUNTIES IN EAST CENTRAL COLORADO... NORTHWESTERN WALLACE COUNTY IN WEST CENTRAL KANSAS AND SOUTHWESTERN SHERMAN COUNTIES IN NORTHWESTERN KANSAS UNTIL 1000 PM MDT... AT 938 PM MDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 14 MILES SOUTHEAST OF BURLINGTON TO 9 MILES NORTHWEST OF CHEYENNE WELLS. MOVEMENT WAS EAST AT 30 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS. THESE STORMS WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHEASTERN KIT CARSON AND NORTHEASTERN CHEYENNE COUNTIES IN EAST CENTRAL COLORADO... NORTHWESTERN WALLACE COUNTY IN WEST CENTRAL KANSAS AND SOUTHWESTERN SHERMAN COUNTIES IN NORTHWESTERN KANSAS. THIS INCLUDES HIGHWAY 385 BETWEEN MILE MARKERS 153 AND 180. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3921 10175 3884 10236 3885 10266 3921 10227 TIME...MOT...LOC 0338Z 270DEG 27KT 3914 10212 3894 10244 HUSTED
Special weather statement, Jun 12, 9:58 PM MDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
958 PM MDT SUN JUN 12 2016
COZ091-092-KSZ027-130430-
KIT CARSON COUNTY CO-CHEYENNE COUNTY CO-WALLACE KS-
958 PM MDT SUN JUN 12 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN KIT CARSON...
NORTHEASTERN CHEYENNE COUNTIES IN EAST CENTRAL COLORADO AND
NORTHWESTERN WALLACE COUNTIES IN WEST CENTRAL KANSAS UNTIL 1030 PM
MDT...
AT 957 PM MDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 13 MILES SOUTH OF KANORADO TO 4 MILES NORTH OF
CHEYENNE WELLS. MOVEMENT WAS EAST AT 30 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
CHEYENNE WELLS AND ARAPAHOE.
THIS INCLUDES HIGHWAY 385 BETWEEN MILE MARKERS 149 AND 160...AND
BETWEEN MILE MARKERS 166 AND 168.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3915 10214 3915 10205 3913 10205 3913 10158
3878 10208 3882 10252
TIME...MOT...LOC 0357Z 271DEG 24KT 3914 10200 3889 10236
HUSTEDLocal storm report, Jun 12, 10:27 PM MDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
1027 PM MDT SUN JUN 12 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM FLASH FLOOD 13 NNW TRIBUNE 38.65N 101.85W
06/12/2016 GREELEY KS LAW ENFORCEMENT
AN ESTIMATED 4 TO 5 INCHES OF WATER WAS RUNNING OVER THE
ROAD AT THE INTERSECTION OF COUNTY ROADS 14 AND D.
&&
MBULLERSpecial weather statement, Jun 12, 10:30 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1030 PM MDT SUN JUN 12 2016
COZ092-KSZ027-041-130500-
CHEYENNE COUNTY CO-WALLACE KS-GREELEY KS-
1030 PM MDT SUN JUN 12 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CHEYENNE COUNTY IN
EAST CENTRAL COLORADO...WALLACE AND NORTHWESTERN GREELEY COUNTIES IN
WEST CENTRAL KANSAS UNTIL 1100 PM MDT...
AT 1030 PM MDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS
ALONG A LINE EXTENDING FROM 15 MILES NORTH OF SHARON SPRINGS TO 6
MILES NORTH OF BRANDON. MOVEMENT WAS EAST AT 30 MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
SHARON SPRINGS...WESKAN AND WALLACE.
THIS INCLUDES HIGHWAY 385 BETWEEN MILE MARKERS 136 AND 140.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3844 10204 3862 10205 3862 10240 3914 10184
3913 10148 3886 10148 3843 10194
TIME...MOT...LOC 0430Z 270DEG 25KT 3912 10180 3855 10241
HUSTEDThe office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 6:20 PM MDT | Special Weather Statement | GLD | Logan | 10 min |
| Jun 12, 7:41 PM MDT | Special Weather Statement | GLD | Sherman | 34 min |
| Jun 12, 8:04 PM MDT | Special Weather Statement | GLD | Greeley | 26 min |
| Jun 12, 8:27 PM MDT | Special Weather Statement | GLD | Greeley | 18 min |
| Jun 12, 8:41 PM MDT | Severe Thunderstorm Warning | GLD | Greeley, Wallace | 49 min |
| Jun 12, 9:28 PM MDT | Special Weather Statement | GLD | Wallace | 32 min |
| Jun 12, 9:38 PM MDT | Special Weather Statement | GLD | Wallace | 22 min |
| Jun 12, 9:42 PM MDT | Flash Flood Warning | GLD | Greeley | 6 hr |
| Jun 12, 9:58 PM MDT | Special Weather Statement | GLD | Wallace | 32 min |
| Jun 12, 10:52 PM MDT | Flash Flood Warning | GLD | Logan | 3 hr |
| Jun 12, 11:51 PM MDT | Severe Thunderstorm Warning | GLD | Gove, Logan, Wichita | 39 min |
| Jun 12, 6:15 PM MDT | Special Weather Statement | GLD | Cheyenne | 15 min |
| Jun 12, 6:27 PM MDT | Severe Thunderstorm Warning | GLD | Cheyenne | 37 min |
| Jun 12, 8:44 PM MDT | Special Weather Statement | GLD | Kit Carson | 16 min |
Nearby
Special Weather Statements in Kansas, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.